# SDR R61A201411231204

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 7,680 hours, 7,390 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 312244801
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

OIL PRESSURE IN THE NR 1 ENGINE BEGAN TO FLUCTUATE BETWEEN 71 AND 74 PSI. OIL PRESSURE STABILIZED AT 74 PSI.  RAN QRH, PULLED BACK POWER AND OIL PRESSURE DID NOT DROP.  SHUTDOWN ENGINE IAW QRH AND DECLARED AN EMERGENCY,  DIVERTED AND LANDED.  MAINTENANCE TROUBLESHOT USING FIM 79-00-00-810-804 FOR HIGH OIL PRESSURE AND FOUND ENGINE OIL PRESSURE AT 73 PSI.  R & R THE NR 1 MAIN OIL PRESSURE SENSOR IAW AMM AND OPS CHECKED GOOD.
